# SDR CA010406005

- Difficulty date: March 24, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Boeing 737281
- Aircraft time: 40,334 hours
- Engine: Pwa JT8D17
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Connector
- Part number: 87858101
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS DEPARTING WHEN THE CREW EXPERIENCED AN APU FIRE INDICATION. THEY FOLLOWED PROCEDURES INCLUDING DISCHARGING THE EXTINGUISHER BOTTLE THEN RETURNED TO BASE. THE APU WAS INSPECTED BY MAINTENANCE AND THERE WAS NO INDICATION OF FIRE DAMAGE. THE AIRCRAFT WAS DISPATCHED WITH THE APU ON MEL DUE TO THE DISCHARGED BOTTLE. AT THE NEXT AVAILABLE MAINTENANCE OPPORTUNITY, THE APU WAS INSPECTED AND REPAIRS MADE TO THE WIRING HARNESS ON THE APU BEFORE THE MEL WAS REMOVED FROM THE AIRCRAFT.WIRE: P/N BMS 13-5515C1G18
